# SDR CA070405008

- Difficulty date: April 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 713381
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER TORQUE LINK CRACKED AT ATTACHMENT LUG TO UPPER TORQUE LINK. CRACK FOUND ON ROUTINE MAINTENANCE INSPECTION (TC NR 20070405008)
